# SDR RRXA97017

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5711283514
- Condition: Corroded
- Location: Bs 1445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-MAINTENANCE VISIT, FOUND SEPARATOR NET SUPPORT FITTING (P/N 5711283-514) DAMAGED BEYOND ECONOMICAL REPAIR.  REPLACEMENT PART UNAVAILABLE, BLANK FORGING UNAVAILABLE.  TIMCO REO-02606 PROVIDES AUTHORITY TO FABRICATE NEW FITTING IAW DOUGLAS DRAWING NR 5711283.  EXCEPT SUBSTITUTE FORGING (P/N 4710626-2) WITH 7075-T6511 EXTRUDED BAR STOCK GRAIN LGWISE.
